The generic pair conjecture for dependent finite diagrams

Itay Kaplan*, Noa Lavi, Saharon Shelah

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

This paper generalizes Shelah’s generic pair conjecture (now theorem) for the measurable cardinal case from first order theories to finite diagrams. We use homogeneous models in the place of saturated models.

Original languageAmerican English
Pages (from-to)259-287
Number of pages29
JournalIsrael Journal of Mathematics
Volume212
Issue number1
DOIs
StatePublished - 1 May 2016

Bibliographical note

Publisher Copyright:
© 2016, Hebrew University of Jerusalem.

Fingerprint

Dive into the research topics of 'The generic pair conjecture for dependent finite diagrams'. Together they form a unique fingerprint.

Cite this